# SDR USAA2010122793245

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 17,017 hours, 7,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 6748
- Condition: Low Pressure
- Location: R1 Door
- Part time: 17,017 hours, 7,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 LAS - EES - R-1 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
